# SDR AALA202403044953

- Difficulty date: February 28, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 78,592 hours, 9,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Part time: 47,788 hours, 6,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR ESCAPE SLIDE CYLINDER NOT IN THE ACCEPTABLE RANGE. MAINTENANCE REMOVED AND REPLACED 2L DOOR SLIDE IAW J/C 72L80025001.
